@article{(Open Science Index):https://publications.waset.org/pdf/6412,
	  title     = {Second Order Admissibilities in Multi-parameter Logistic Regression Model},
	  author    = {Chie Obayashi and  Hidekazu Tanaka and  Yoshiji Takagi},
	  country	= {},
	  institution	= {},
	  abstract     = {In multi-parameter family of distributions, conditions
for a modified maximum likelihood estimator to be second order
admissible are given. Applying these results to the multi-parameter
logistic regression model, it is shown that the maximum likelihood
estimator is always second order inadmissible. Also, conditions for
the Berkson estimator to be second order admissible are given.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {9},
	  year      = {2012},
	  pages     = {1242 - 1246},
	  ee        = {https://publications.waset.org/pdf/6412},
	  url   	= {https://publications.waset.org/vol/69},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 69, 2012},
	}